# SDR AALA20040411

- Difficulty date: March 17, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORROSION DISCOVERED ON THE TOP SURFACE OF THE UPPER FLOORBEAM AT STATION 1518.  REMOVED CORROSION AND FABRICATED REPAIR STRAP FROM 0.050 INCH 301 1/2 H STAINLESS STEEL, MADE SURE STRAP COVERED THREE ROWS OF FASTENERS PAST DAMAGE.  ALODINED ALL BARE ALUMINUM SERVICES AND FINISHED BLENDS AND REPAIRED STRAP WITH TWO COATS OF BMS 10-11 PRIMER.  FILLED BLENDS WITH BMS 5-92.  INSTALLED REPAIR STRAP WET WITH BMS 5-95 SEALANT AND USED HI-LOK OR EQUIVALENT FASTENERS.
